# SDR 96FDEA01072

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Unit
- Part number: 652492
- Condition: Malfunctioned
- Location: Nr 1 Eng Strut
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

DISCREPANCY:  ENGINE NR 1 STRUT OVERHEAT LIGHT ILLUMINATED WHEN NR 1 THROTTLE WAS RETARDED, LIGHT WENT OUT.  FINISHED CHECK LIST RESULTING IN RIGHT PACK AND NR 3 BLEED ONLY USABLE.  CORRECTIVE ACTION:   RAN ENGINE NR 1 AT IDLE POWER, CHECKED PYLON AREA FOR ANY LEAKS, NONE FOUND. VISUALLY CHECKED TEMPERATURE SENSOR ALL SEEMS OK. REINSTALLED PROPERLY.  REPLACED FIRE OVERHEAT DETECTOR ACCESSORY UNIT FOR PRECAUTION/TROUBLESHOOTING.  TESTED OK FOR SERVICE PER MM 26-14-0.  INSTALLED STUB WING PANEL.
